Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Brown mucus discharge. What could be cause?

Just this morning I have recently taken Oxyelite Pro right before I went to the gym, and after finishing up - I peed. post my urine I noticed there is brown mucus discharge and I was just wondering if it was because of the new supplement I started to take. This has never happened to me before and I do in general have sex, but I m always extra safe so that s not it. I just finished my period on Feb 26, and I ve only had sex once for about 5 min on Feb 27th - but we were extra safe, condoms pullout the whole nine yards, so I m just wondering why would I have brown discharge.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild brown discharge that you have noticed might be a normal variation or due to a heavy workout. This can also be related to the weight loss supplement that you are taking. It is best to wait for few days and let it subside spontaneously.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Fri, 5 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor